Pill and lipedema
The pill has long since become fashionable and is nowadays already being prescribed to young teenagers as a preventive measure and almost for cosmetic use against pimples and for more beautiful hair. There is almost never any information about what it does to the body and what side effects it has. So let's speak plainly here.
With the birth control pill you take estrogen and progestin. The estrogen prevents ovulation and the progestin changes the mucus in the cervix. Even today's micropills with their smaller amounts of hormones still have side effects, and not too short. Intermenstrual bleeding, breast tenderness, nausea, mood swings and headaches are still the most harmless. The new generations of pills even contain that one and a half to twice as high risk from thrombosis and Pulmonary embolism. Cancers of the cervix occur more often than without taking the pill.
What do the pill and lipedema have to do with each other?
Unfortunately, this disease has been shamefully too little researched, but it has been observed that the clinical picture is caused and made worse by hormonal changes or too much estrogen. And now you add one and one together. I know this method of birth control is the most convenient, but is it really worth it to you? Would you ingest something that you knowingly take at a higher risk of getting sick or sicker? Would you like your 12 year old daughter to take a drug like this just to reduce breakouts?
Please inform yourself in more detail under the following links and keep these thoughts in mind, share them with those around you and sensitize yourself to potential dangers that you could avoid.
- Thrombosis Risk: The Pill Of Unreason
- Risk pill
- Die Welt-Artikel: Birth control pill
- Side effects of the birth control pill
- Family planning
My thoughts on the subject Pill and lipedema
"Never again the pill!" I said after I noticed that the lipedema worsened much more slowly after stopping it. And I realized what this little pill has really been doing to my body for the past 10 years.
Prescribing such a debilitating drug as candy, especially to minors, is irresponsible because the side effects are almost never explained.
Or would you just give your child a drug for years that dhe risk of thrombosis and embolism increased seven-fold? The risk of cancer increases. It is best to smoke while taking it.
And if you are unlucky you have a tendency to edema and may break it out by taking the additional hormonal load and changing it (similar to the outbreak during / after pregnancy, after / during menopause, etc.).
Please warn those around you about the risks, because I am sure that without the pill (and the additional excess weight) I would probably not have been so badly affected.
Find alternatives to hormonal contraception here in Tanja's article.
Take care of yourselves!